This patient support community is for discussions relating to Infectious Diseases,such as: MRSA, Staph, Herpes Zoster/Shingles, Varicella (chicken pox), Coxsackievirus, CMV, Foodborne/Waterborne, Meningitis, C diff and other
Started Interferon/Riba 5 years ago, after 6 shots developed severe burning after a shower, arms,legs,back and chest. Goes away after an hour. Stopped TX but burning is still happening after a shower. Now i have Myloproferlarative Thrombocytosis. Platlets at 700 rising 20 to 30 points a month. Tried Hydroxurea-after 2 pills burning increased to unbearable. Now the want me to take Anagrelide. Wondering about the side effects on my liver. Also 61 year ols male with hypertention(taking Meds). But i want to stop the burning so i can take my treatments and not stroke out. Any suggestions? Spoke with one of my old doctors today he suggested Cymbalta? Any thoughts.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.